Journal Article

THE AUTHORS REPLY

Louise-Anne McNutt, Chuntao Wu, Xiaonan Xue and Jean Paul Hafner

in American Journal of Epidemiology

Published on behalf of Johns Hopkins Bloomberg School of Public Health

Volume 159, issue 2, pages 214-215
Published in print January 2004 | ISSN: 0002-9262
Published online January 2004 | e-ISSN: 1476-6256 | DOI: http://dx.doi.org/10.1093/aje/kwh023
THE AUTHORS REPLY

More Like This

Show all results sharing this subject:

  • Public Health and Epidemiology

GO

Show Summary Details

Journal Article.  820 words. 

Subjects: Public Health and Epidemiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.